Discussions that mention simvastatin

High & Low Blood Pressure board


I have been taking Norvasc for over a year now, and most days it is becoming more and more of a problem to walk. I have swollen feet, leasing to fasciitis and Morton's neuroma, and my feet are just painful. Can I assume there is a connection with this drug, more so than with simvastatin or Tekturna (which I have just begun to take). Most of these drugs are causing hair loss - but I am not sure which one. I am taking COQ10 so the statin will not wear away the heart muscle, and folic acid for high cysteine. Could one of these drugs be causing this early marker for heart disease?
[QUOTE=njillard;3302725]I have been taking Norvasc for over a year now, and most days it is becoming more and more of a problem to walk. I have swollen feet, leasing to fasciitis and Morton's neuroma, and my feet are just painful. Can I assume there is a connection with this drug, more so than with simvastatin or Tekturna (which I have just begun to take). Most of these drugs are causing hair loss - but I am not sure which one. I am taking COQ10 so the statin will not wear away the heart muscle, and folic acid for high cysteine. Could one of these drugs be causing this early marker for heart disease?

I don't know anything about those drugs but I know that Norvasc causes feet swelling. I think you need to change your medication, I guess that your dr would try to add a diuretic first before changing your medication.
Good luck,
Michael